# SDR SWAA2021092708209

- Difficulty date: August 17, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER BS 907+15, BL 0, WL 306.5 ON SKIN UNDER DORSAL FIN.  REMOVED THE FASTENER AT DISCREPANCY AREA IAW SRM 51-40-02. REMOVED CORROSION AT DISCREPANCY AREA L=0.5 W= 0.5 PERFORMED VISUAL INSPECTION WITH 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED IAW SRM 51-10-02 PARAGRAPH 15.A.6.A. NO ADDITIONAL DAMAGE NOTED.   HFEC INSPECTED SKIN BLENDOUT AREA IAW  NDTM P6; 51-00-00 PROC 23. NO DISCREPANCIES NOTED. INSPECTED OPEN HOLE IAW B737 NDTM P6; 51-00-00 PROC 16. NO CRACKS NOTED. UT INSP. IAW  NDTM P4; 51-00-00 PROC 2. EVALUATED DAMAGED REMOVAL AND FOUND OUT OF LIMITS IAW SRM 5-00-01-1A-1 FIG 103 DETAIL D.  INSTALLED THE FASTENER WAS ACCOMPLISHED ON EA 21-153-02635-WIP1.
